Suboxone & Seratonin Syndrome. Suboxone can cause a life threatening condition known as Seratonin Syndrome, I know from personal experience. In most cases it's caused by taking SSRI's, some antibiotics, and a myriad of other psych meds taken in addition to the buprenorphine( Suboxone) but in my, and many other cases, taking buprenorphine alone brought it on. Basically anything that increases the amount of seratonin in the brain can cause this disorder but buprenorphine seems to be one of the very few drugs that can cause it while taking the recommended therapeutic dose without the addition of other meds that increase seratonin. After months of worsening symptoms I talked to my sub doc (who told me it could not be the suboxone) and went to urgent care several times. They too told me it couldn't be the suboxone but had no explanation for my high blood pressure, racing heart, sweating, tremors etc. Based on the questions they asked me and thier general attitude I got the impression they thought I was just a junkie in wd's looking for drugs. Eventually I had a major heart attack ( 30 yo, no heart probs etc ) that I barely survived. That's when the docs started treating me like a human and finally diagnosed seratonin syndrome. There are too many symptoms to list here but if you take buprenorphine, especially in combo with antidepressants etc., please do yourself a huge favor and look up Seratonin Syndrome. I was shown a study on Medscape that found that at one single Suboxone clinic 48% of clients had mild to moderate seratonin syndrome. I'm not a medical professional so I was unable to supply the link to that particular study. I can't find much online about buprenorphine and seratonin syndrome so please stay safe and be your own advocate, this is much more prevalent than anyone wants to admit